MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ced.12606

Медицинская библиотека · Clinical and experimental dermatology · 2015

Vemurafenib-induced hyperkeratosis of the areola treated with topical adapelene.

Martinez-Garcia E, Taibjee S, Koch D, Osborne R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a rare condition, hyperkeratosis of the areola, induced by vemurafenib. Only a few papers have described an association of BRAF inhibitors with hyperkeratosis of the areola and/or nipple. Vemurafenib is a selective BRAF inhibitor used in patients with unresectable or metastatic melanoma who are positive for the V600 mutation. This drug has been associated with numerous cutaneous side effects, both benign and malignant. We report a male patient with vemurafenib-induced hyperkeratosis of the areola managed successfully with a topical retinoid, and describe for the first time a treatment for this side effect.

Для цитирования: Martinez-Garcia E, Taibjee S, Koch D, Osborne R. Vemurafenib-induced hyperkeratosis of the areola treated with topical adapelene.. Clinical and experimental dermatology. 2015. DOI: 10.1111/ced.12606.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.